Asymptotics for functionals of self-normalized residuals of discretely observed stochastic processes

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The purpose of this paper is to derive the stochastic expansion of self-normalized-residual functionals stemming from a class of diffusion type processes observed at high frequency, where total observing period may or may not tend to infinity. The result enables us to construct some explicit statistics for goodness of fit tests, consistent against "presence of a jump component" and "diffusion-coefficient misspecification"; then, the acceptance of the null hypothesis may serve as a collateral evidence for using the correctly specified diffusion type model. Especially, our asymptotic result clarifies how to remove the bias caused by plugging in a diffusion-coefficient estimator.

Original languageEnglish
Pages (from-to)2752-2778
Number of pages27
JournalStochastic Processes and their Applications
Volume123
Issue number7
DOIs
Publication statusPublished - Jan 1 2013

Fingerprint

Random processes
Diffusion Coefficient
Stochastic Processes
Misspecification
Goodness of Fit Test
Null hypothesis
Jump
Infinity
Tend
Statistics
Estimator
Model
Evidence
Class

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Cite this

@article{ce149931999a4466be5abae9213ee95d,
title = "Asymptotics for functionals of self-normalized residuals of discretely observed stochastic processes",
abstract = "The purpose of this paper is to derive the stochastic expansion of self-normalized-residual functionals stemming from a class of diffusion type processes observed at high frequency, where total observing period may or may not tend to infinity. The result enables us to construct some explicit statistics for goodness of fit tests, consistent against {"}presence of a jump component{"} and {"}diffusion-coefficient misspecification{"}; then, the acceptance of the null hypothesis may serve as a collateral evidence for using the correctly specified diffusion type model. Especially, our asymptotic result clarifies how to remove the bias caused by plugging in a diffusion-coefficient estimator.",
author = "Hiroki Masuda",
year = "2013",
month = "1",
day = "1",
doi = "10.1016/j.spa.2013.03.013",
language = "English",
volume = "123",
pages = "2752--2778",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "7",

}

TY - JOUR

T1 - Asymptotics for functionals of self-normalized residuals of discretely observed stochastic processes

AU - Masuda, Hiroki

PY - 2013/1/1

Y1 - 2013/1/1

N2 - The purpose of this paper is to derive the stochastic expansion of self-normalized-residual functionals stemming from a class of diffusion type processes observed at high frequency, where total observing period may or may not tend to infinity. The result enables us to construct some explicit statistics for goodness of fit tests, consistent against "presence of a jump component" and "diffusion-coefficient misspecification"; then, the acceptance of the null hypothesis may serve as a collateral evidence for using the correctly specified diffusion type model. Especially, our asymptotic result clarifies how to remove the bias caused by plugging in a diffusion-coefficient estimator.

AB - The purpose of this paper is to derive the stochastic expansion of self-normalized-residual functionals stemming from a class of diffusion type processes observed at high frequency, where total observing period may or may not tend to infinity. The result enables us to construct some explicit statistics for goodness of fit tests, consistent against "presence of a jump component" and "diffusion-coefficient misspecification"; then, the acceptance of the null hypothesis may serve as a collateral evidence for using the correctly specified diffusion type model. Especially, our asymptotic result clarifies how to remove the bias caused by plugging in a diffusion-coefficient estimator.

UR - http://www.scopus.com/inward/record.url?scp=84885065514&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84885065514&partnerID=8YFLogxK

U2 - 10.1016/j.spa.2013.03.013

DO - 10.1016/j.spa.2013.03.013

M3 - Article

VL - 123

SP - 2752

EP - 2778

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 7

ER -